# SDR SWAA2025031092767

- Difficulty date: February 3, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK BETWEEN STA. 663 TO STA. 675 LBL 30.  CRACK LENGTH 0.875 IN. PASSENGER CABIN 2025-110513 <[01].  TOOL USED ON STEP 5; 6 AND 7: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 28-MAY-25; [02] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE WEB UPPER SURFACE FROM BS663 TO BS675 AND LBL 24.75 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203.  SEE INDIVIDUAL SIGN OFF BELOW.; [03] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE WEB UPPER SURFACE FROM BS663 TO BS675 AND LBL 24.75 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203.  SEE INDIVIDUAL SIGN OFF BELOW.  RII CERTIFIED.
